G. Almkvist and A. Granville, Borwein and Bradley's Apéry-like formulae for ?(4n + 3), Experiment, Math, vol.8, pp.197-203, 1999.

T. Amdeberhan and D. Zeilberger, Hypergeometric series acceleration via the WZ method, Electron, J. Combinatorics, vol.4, issue.2, p.3, 1997.

J. M. Borwein and D. M. Bradley, Empirically determined Apéry-like formulae for ?, Experiment . Math, vol.4, issue.6 3, pp.181-194, 1997.

J. M. Borwein and D. M. Bradley, Searching symbolically for Apéry-like formulae for values of the Riemann zeta function, SIGSAM Bulletin of Algebraic and Symbolic Manipulation, Association of Computing Machinery, pp.2-7, 1996.

D. H. Bailey, J. M. Borwein, and D. M. Bradley, Experimental determination of Apéry-like identities for ?(2n + 2), Experiment, Math, vol.15, issue.3, pp.281-289, 2006.

D. M. Bradley, Hypergeometric functions related to series acceleration formulas, Contemporary Math, pp.113-125, 2008.

. Kh, T. H. Hessami-pilehrood, and . Pilehrood, Generating function identities for ?(2n+2), ?(2n+3) via the WZ-method, Electron, J. Combin. Research Paper, vol.15, issue.9, p.pp, 2008.

. Kh, T. H. Hessami-pilehrood, and . Pilehrood, Simultaneous generation for zeta values by the Markov-WZ method, Discrete Math, Theor. Comput. Sci, vol.10, issue.3, pp.115-123, 2008.

. Kh, T. H. Hessami-pilehrood, and . Pilehrood, A q-analog of the Bailey-Borwein-Bradley identity

D. Leshchiner, Some new identities for ??(k), Journal of Number Theory, vol.13, issue.3, pp.355-362, 1981.
DOI : 10.1016/0022-314X(81)90020-2

URL : http://doi.org/10.1016/0022-314x(81)90020-2

A. Lupas, Formulae for some classical constants, Proceedings of ROGER-2000, 2000.

A. A. Markoff, Mémoiré sur la transformation de séries peu convergentes en séries tres convergentes , Mém. de l'Acad, Imp. Sci. de St. Pétersbourg, t. XXXVII, issue.9, p.18, 1890.

M. Mohammed, Infinite families of accelerated series for some classical constants by the Markov- WZ method, Discrete Mathematics and Theoretical Computer Science, vol.7, pp.11-24, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00959025

M. Mohammed and D. Zeilberger, The q-Markov-WZ Method, Annals of Combinatorics, vol.9, issue.2, p.53, 2004.
DOI : 10.1007/s00026-005-0252-8

A. Van-der-poorten and . Euler-missed, Apéry's proof of the irrationality of ?(3) An informal report, Math. Intelligencer, vol.179, issue.4, pp.195-203, 1978.